MathSciNet Relay Station
MathSciNet bibliographic data
MR1203231 14M25 (14D07 14F40 14J45 32J25)
Batyrev, Victor V. Variations of the mixed Hodge structure of affine hypersurfaces in algebraic tori. Duke Math. J. 69 (1993), no. 2, 349–409.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement